# SDR DALA2025090106432

- Difficulty date: September 1, 2025
- Submitted: September 1, 2025
- Operation: Air carrier
- Aircraft: N900DU
- Make and model: Boeing 737932ER
- Aircraft serial: 62779
- Aircraft time: 21,984 hours, 8,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS EMERGENCY LIGHTS INOP.   REPLACED POWER SUPPLY PER AMM 33-51-06. (LP 7273537)
